# SDR DXTA2025032602801

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 6,271 hours, 4,150 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Ground Damage
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

A LAV SERVICE VEHICLE IMPACTED THE RIGHT ENGINE WHILE MANEUVERING TO SERVICE THE LAV  PERFORMED PRELIMINARY INSPECTION OF DAMAGE TO RIGHT COWL. 2 ENGINE 1 MEASUREMENTS SENT TO MCC JT 03/23/25 TOOK PICTURES AND MEASURETS ,SENT TO MCC AND AQRD FINAL RFTS HAS YOU PUT ADHESIVE IN DELAMLNATFON AND SAND.PARTS ON ORDER ETA21DO 3/24/25 PERFORMED TEMPOARY REPAIR TO RIGHT ENGINE COWL FN ACCORDANCE WITH RFTS-113376 REV O DATED 24MAR2025.
